# SDR AWXA200400881

- Difficulty date: July 20, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266023
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK 5 EACH CRACKS WERE FOUND EMANATING FROM RIVET HOLES IN SKIN AT NR 5 SLAT ACTUATOR ATTACHMENT AREA.  MAINTENANCE CUT OUT DAMAGED AREA OF NR 5 SLAT SKIN 42 INCHES TO 51 INCHES FROM INBOARD SIDE; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206.
